ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A numerical technique to predict periodic and quasi-periodic response of nonlinear dynamic systems

Sarkar, Sunetra and Venkatraman, Kartik (2003) A numerical technique to predict periodic and quasi-periodic response of nonlinear dynamic systems. In: Computers & Structures, 81 (13). pp. 1383-1393.

[img] PDF
A_numerical_technique.pdf
Restricted to Registered users only

Download (195Kb) | Request a copy

Abstract

A frequency domain based algorithm using Fourier approximation and Galerkin error minimization has been used to obtain the periodic orbits of large order nonlinear dynamic systems. The stability of these periodic response is determined through a bifurcation analysis using Floquet theory. This technique is applicable to dynamic systems having both analytic and nonanalytic nonlinearities. This technique is compared with numerical time integration and is found to be much faster in predicting the steady state periodic response.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Fourier–Galerkin–Newton technique;Floquet analysis;Bifurcations
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 02 Jun 2006
Last Modified: 19 Sep 2010 04:28
URI: http://eprints.iisc.ernet.in/id/eprint/7303

Actions (login required)

View Item View Item